Vol. 7, No. 2, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 7, No. 2, 2014

An interesting proof of the nonexistence of a continuous bijection between $\mathbb{R}^n$ and $\mathbb{R}^2$ for $n\neq 2$
125–127

Hamid Reza Daneshpajouh, Hamed Daneshpajouh and Fereshte Malek

Analysing territorial models on graphs
129–149

Marie Bruni, Mark Broom and Jan Rychtář

Binary frames, graphs and erasures
151–169

Bernhard G. Bodmann, Bijan Camp and Dax Mahoney

On groups with a class-preserving outer automorphism
171–179

Peter A. Brooksbank and Matthew S. Mizuhara

The sharp log-Sobolev inequality on a compact interval
181–186

Whan Ghang, Zane Martin and Steven Waruhiu

Analysis of a Sudoku variation using partially ordered sets and equivalence relations
187–204

Ana Burgers, Shelly Smith and Katherine Varga

Spanning tree congestion of planar graphs
205–226

Hiu Fai Law, Siu Lam Leung and Mikhail I. Ostrovskii

Convex and subharmonic functions on graphs
227–237

Matthew J. Burke and Tony L. Perkins

New results on an anti-Waring problem
239–244

Chris Fuller, David R. Prier and Karissa A. Vasconi